What is SODIUM CYANIDE PILL?
SODIUM CYANIDE PILL is highly toxic. The moist solid emits small amounts of hydrogen cyanide due to hydrolysis. BUY SODIUM CYANIDE PILL
SODIUM CYANIDE PILL is a rare, but potentially deadly poison. It works by making the body unable to use life-sustaining oxygen. Cyanide compounds that can be poisonous include hydrogen cyanide gas, and the crystalline solids, potassium cyanide and sodium cyanide.
SODIUM CYANIDE PILL containing a fatally poisonous substance that one ingests deliberately in order to quickly commit suicide. Military and espionage organisations have provided their agents in danger of being captured by the enemy with suicide pills and devices which can be used in order to avoid an imminent and far more unpleasant death (such as through torture), and/or to ensure that they cannot be interrogated and forced to disclose secret information. As a result, lethal pills have important psychological value to persons carrying out missions with a high risk of capture and interrogation.
The lethal dose for potassium cyanide is 200-300 mg.The toxicity of sodium Cyanide Pill when ingested depends on the acidity of the stomach, because it must react with an acid to become hydrogen cyanide, the deadly form of cyanide. Grigori Rasputin may have survived a potassium cyanide poisoning because his stomach acidity was unusually low. BUY SODIUM CYANIDE PILL
What Are the Signs and Symptoms of CYANIDE Poisoning?
Detection of SODIUM CYANIDE PILL can be difficult. The effects of cyanide ingestion are very similar to the effects of suffocation. The mechanism of toxicity occurs because cyanide stops the cells of the body from being able to use oxygen, which all cells need to survive.
The symptoms of cyanide poisoning are similar to those experienced when hiking or climbing at high altitudes, and include:
Shortness of breath
Typically, acute cyanide ingestion will have a dramatic, rapid onset, immediately affecting the heart and causing sudden collapse. It also can immediately affect the brain and cause a seizure or coma.
Chronic cyanide poisoning (over a long period of time) from ingestion or environmental poisoning will have a more gradual onset, and symptoms may include:
Changes in taste
The skin of a cyanide-poisoned person can sometimes be unusually pink or cherry-red because oxygen will stay in the blood and not get into the cells. The person may also breathe very fast and have either a very fast or very slow heartbeat. Sometimes the person’s breath can smell like bitter almonds, though this can be difficult to detect.
Perhaps most important is the environment, rather than the signs or symptoms.
A person who works in a laboratory or plastics factory has a higher risk of cyanide poisoning.
Home, RV, boat, or building fires always include the additional concern of cyanide exposure.
If you know someone has been depressed or has substance abuse problems and you find him or her with any of the signs or symptoms of cyanide poisoning, then a suicide attempt is possible.Contact us for more details.